# SDR CA121012003

- Difficulty date: September 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Actuator
- Part number: C0512
- Condition: Failed
- Location: Clutch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WOULD NOT START.  FOUND CLUTCH ACTUATOR SWITCH HAD FAILED.  CLUTCH ACTUATOR REPLACED.
